# SDR AWXA200100529

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK -C- CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT BS 312, LBL 2 TO RBL 3, BEYOND SRM LIMITS.  MAINTENANCE REMOVED FLOORBEAM UPPER FLANGE FROM LBL 18 TO RBL 22, FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 SRM 53-10-51, FIG 205, PG 220 - 223.
